# SDR 2013FA0000649

- Difficulty date: October 4, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N2487S
- Make and model: Cessna R182
- Aircraft serial: R18201344
- Engine: Lyc O540J3C5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 22120001
- Condition: Cracked
- Location: Aft
- Part time: 4,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRING HARNESS CUTOUTS IN STA. 110 AND 124 BULKHEADS ON THE RT SIDE OF THE FUSELAGE IS CRACKED IN THE EXTREME CORNER DUE TO IMPROPER REINFORCEMENT OF BULKHEADS AND FUSELAGE FLEXING IN FLIGHT.  REMANFACTURE OF BULKHEAD WITH THICKER MATERIAL TO WITHSTAND IN FLIGHT STRESS OR ENSURE THAT BULKHEAD IS PROPERLY SUPPORT TO PREVENT FLEXING OR CHANGE THE CUTOUT SHAPE FOR THE WIRING HARNESS SO THAT IT IS LESS SQUARE PREVENTING AN AREA OF CONCENTRATED STRESS.
